Weak approximation of a fractional SDE

X. Bardina, I. Nourdin, C. Rovira, S. Tindel

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


In this note, a diffusion approximation result is shown for stochastic differential equations driven by a (Liouville) fractional Brownian motion B with Hurst parameter H ∈ (1 / 3, 1 / 2). More precisely, we resort to the Kac-Stroock type approximation using a Poisson process studied in Bardina et al. (2003) [4] and Delgado and Jolis (2000) [9], and our method of proof relies on the algebraic integration theory introduced by Gubinelli in Gubinelli (2004) [14]. © 2009 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)39-65
JournalStochastic Processes and their Applications
Publication statusPublished - 1 Jan 2010


  • Fractional Brownian motion
  • Kac-Stroock type approximation
  • Rough paths
  • Weak approximation


Dive into the research topics of 'Weak approximation of a fractional SDE'. Together they form a unique fingerprint.

Cite this